# SDR ASOA200900644

- Difficulty date: June 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM IS CRACKED O/B APPROX 3FT FROM LBL 9.00 JUST ABOVE LOWER RADIUS.   FABRICATED 1 REPAIR ANGLE FROM 2075-0 .050 HEAT TREATED TO T62 IAW REO 601R-53-11-171.  REPAIRED TRANSVERSE BEAM IAW EO 600-53-90 C/W AND REO 601R-53-11-171 REV D.
